# SDR DALA2019102106013

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 74,218 hours, 55,282 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SMOKE DETECTION SYSTEMS, FC LAV SMOKE DET CHIRPING, NO SMOKE-NO FUMES AND NO FLAMES. REPLACED F/C LAV SMOKE DETECTOR, NO CHIRPING, OPS CHECK GOOD.
